Advertisement

TOP

, Volume 19, Issue 2, pp 309–312 | Cite as

Comments on: Light tail asymptotics in multidimensional reflecting processes for queueing networks

  • Yiqiang Q. Zhao
Discussion
  • 69 Downloads

Keywords

Riemann Surface Branch Point Fundamental Form Kernel Method Algebraic Curve 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Banderier C, Bousquet-Mélou M, Denise A, Flajolet P, Gardy D, Gouyou-Beauchamps D (2002) Generating functions of generating trees. Discrete Math 246:29–55 CrossRefGoogle Scholar
  2. Fayolle G, Iasnogorodski R, Malyshev V (1999) Random walks in the quanter plane. Springer, New York Google Scholar
  3. Flatto L, Hahn S (1984) Two parallel queues created by arrivals with two demands I. SIAM J Appl Math 44:1041–1053 CrossRefGoogle Scholar
  4. Flatto L, McKean HP (1977) Two queues in parallel. Commun Pure Appl Math 30:255–263 CrossRefGoogle Scholar
  5. Guillemin F, van Leeuwaarden JSH (2011) Rare event asymptotics for a random walk in the quarter plane. Queueing Syst 67:1–32 CrossRefGoogle Scholar
  6. Knuth DE (1969) The art of computer programming, fundamental algorithms, vol 1, 2nd edn. Addison–Wesley, Reading Google Scholar
  7. Li H, Zhao YQ (2009) Exact tail asymptotics in a priority queue–characterizations of the preemptive model. Queueing Syst 63:355–381 CrossRefGoogle Scholar
  8. Li H, Zhao YQ (2010) Tail asymptotics for a generalized two-demand queueing models—a kernel method. Queueing Syst (accepted) Google Scholar
  9. Li H, Zhao YQ (2011) A kernel method for exact tail asymptotics—random walks in the quarter plane (submitted) Google Scholar
  10. Malyshev VA (1972) An analytical method in the theory of two-dimensional positive random walks. Sib Math J 13:1314–1329 Google Scholar
  11. Malyshev VA (1973) Asymptotic behaviour of stationary probabilities for two dimensional positive random walks. Sib Math J 14:156–169 CrossRefGoogle Scholar
  12. Wright P (1992) Two parallel processors with coupled inputs. Adv Appl Probab 24:986–1007 CrossRefGoogle Scholar

Copyright information

© Sociedad de Estadística e Investigación Operativa 2011

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsCarleton UniversityOttawaCanada

Personalised recommendations